# SDR ASOA201809225223

- Difficulty date: September 22, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,907 hours, 34,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT WITH A CREASE APPROX 1.5 INCHES LONG AT FS 610 BETWEEN STRINGERS 20L AND 19L. REPAIRED DENT IN FUSELAGE SKIN AT FS 610 IAW REO'S 601R-51-00-309, 601R-53-61-6702 AND EC/TC'S REO 601R-51-00-309 AND REO 601R-53-61-6702.
